教師資料查詢 | 類別: 期刊論文 | 教師: 潘朝闊 PAN, CHAO-KUO (瀏覽個人網頁)

標題:Comment on "Variational approximations for renormalization-group transformations"
學年67
學期1
出版(發表)日期1979/01/01
作品名稱Comment on "Variational approximations for renormalization-group transformations"
作品名稱(其他語言)
著者Shih, Yu Ming; Jou, Dong Chuang; Pan,C. K.; Lee, W. S.; Chen, Wen Den; Huang, H. M.; Hu, Chin-kun; Chen, Kuo Gen; Tseng, Hsein Che
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review B (Condensed Matter) 19(1), pp.529-532
摘要The variational method proposed by KadanoF et at. is very useful for solving various statistical models.
However, there are two major diFiculties. Its numerical procedure is tedious and tiine consuming, and the
authors considered that there exists an "internal contradiction. " We have resolved both of them by
developing a new variational procedure, and examining the physical meaning of the variational parameters.
關鍵字
語言英文
ISSN1095-3795;0163-1829
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式電子版;紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!